MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0240
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Scar Tissue (2060); Joint Laxity (4526); Implant Pain (4561)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and instability, failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, or due to inclusion of the polyethylene in the packaging recall.However, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions provided and the device was not returned for evaluation.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-012-41-4030 - logic tibia traptray cem sz 4f/3t, (b)(6), 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm, (b)(6), 02-010-01-0240 - logic femoral ps cem left sz 4, ((b)(6), 200-02-35 - three peg patella 35mm.Multiple mdr reports were filed for this event, please see associated report: 1038671-2023-00628.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported via legal documentation that approximately 116 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain and instability.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted left total knee failure aseptic.Intraoperatively it was noted that a complex scar revision was necessary.It was noted that the femur was debonding from the cement.Posterior osteophytes were removed.Intraoperative x-rays were taken and reviewed prior to completion of the operation, and it was noted that no fractures were seen, and all implants were in acceptable position.No medical or surgical interventions were reported.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21101851
Report Number1038671-2025-00146
Device Sequence Number9161261
Product Code JWH
UDI-Device Identifier10885862001160
UDI-Public10885862001160
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2017
Device Catalogue Number02-010-01-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/04/2025
Date Device Manufactured07/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale